# SDR QXEA200701509

- Difficulty date: October 4, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,548 hours, 33,473 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2187 - BRINGING NR 2 ENGINE OUT OF FEATHER DURING SINGLE ENGINE TAXI, NP PAUSED AND WHEN ENGINE UNFEATHERED NR 2 ENGINE MANUAL CAUTION LIGHT ILLUMINATED.  MAINTENANCE CYCLED BETA LOCK OUT CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
